# SDR DALA14025889255

- Difficulty date: March 18, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N955DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53525
- Aircraft time: 45,454 hours, 25,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 1212-1269
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO C-3, LOWER BEAM, BS 1212-1269 DAMAGED.  REPAIR WAS ACCOMPLISHED IAW NR 23 AND 127 DURING C-CHECK.
